MathSciNet Relay Station
MathSciNet bibliographic data
MR2588237 (2011b:35485) 35Q55 (35B35)
Guo, Boling; Chen, Jianqing Orbital stability of standing wave solution for a quasilinear Schrödinger equation. Quart. Appl. Math. 67 (2009), no. 4, 781–791.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement